Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 651359, 10 pages
http://dx.doi.org/10.1155/2015/651359
Research Article

On Noncompact Fractional Order Differential Inclusions with Generalized Boundary Condition and Impulses in a Banach Space

1Dipartimento di Matematica e Informatica, Università degli Studi di Perugia, 06123 Perugia, Italy
2Faculty of Physics and Mathematics, Voronezh State Pedagogical University, Voronezh 394043, Russia
3Dipartimento di Scienze Fisiche, Informatiche e Matematiche, Università di Modena e Reggio Emilia, 41125 Modena, Italy

Received 1 December 2014; Accepted 4 March 2015

Academic Editor: Adrian Petrusel

Copyright © 2015 Irene Benedetti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irene Benedetti, Valeri Obukhovskii, and Valentina Taddei, “On Noncompact Fractional Order Differential Inclusions with Generalized Boundary Condition and Impulses in a Banach Space,” Journal of Function Spaces, vol. 2015, Article ID 651359, 10 pages, 2015. doi:10.1155/2015/651359